# SDR ASAA2022071038979

- Difficulty date: July 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 936 hours, 267 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE. GROUNDED - YES. QRH PROCEDURE WAS ACCOMPLISHED ON INITIAL SET UP ON AIRCRAFT. FMC DISAGREE WAS REMOVED AT THE COMPLETION OF THE QRH.
